Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Convergence of martingales with a directed index set


Author: K. Krickeberg
Journal: Trans. Amer. Math. Soc. 83 (1956), 313-337
MSC: Primary 28.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0091328-4
MathSciNet review: 0091328
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. S. Andersen and B. Jessen, Some limit theorems on integrals in an abstract set, Danske Vid. Selsk. Mat.-Fys. Medd. vol. 22, no. 14 (1946) 29 pp.; Some limit theorems on set-functions, ibid. vol. 25, no. 5 (1948) 8 pp. MR 0028376 (10:437d)
  • [2] S. Bochner, Partial ordering in the theory of martingales, Ann. of Math. (2) vol. 6 (1955) pp. 162-169. MR 0071669 (17:167c)
  • [3] J. Dieudonné, Sur un théorème de Jessen, Fund. Math. vol. 37 (1950) pp. 242-248. MR 0043176 (13:218d)
  • [4] J. L. Doob, Stochastic processes, New York, 1953. MR 0058896 (15:445b)
  • [5] G. Fichera, Intorno al passaggio al limite sotto il segno d'integrale, Portugaliae Mathematica vol. 4 (1943) pp. 1-20. MR 0009192 (5:114h)
  • [6] Haupt-Aumann-Pauc, Differential- und Integralrechnung III, 2d ed., Berlin, 1955.
  • [7] L. L. Helms, Thesis, Purdue University, Lafayette, Indiana, 1956.
  • [8] K. Krickeberg, Extreme Derivierte von Zellenfunktionen in Booleschen $ \sigma $-Algebren und ihre Integration, Sitzungsberichte der Bayerischen Akademie der Wissenschaften, Mathematisch-Naturwissenschaftliche Klasse (1955) pp. 217-279. MR 0079630 (18:118b)
  • [9] J. M. H. Olmstedt, Lebesgue theory on a Boolean algebra, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 164-193. MR 0006593 (4:11c)
  • [10] J. L. Snell, Applications of martingale system theorems, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 293-312. MR 0050209 (14:295a)
  • [11] C. de la Vallée Poussin, Sur l'intégrale de Lebesgue, Trans. Amer. Math. Soc. vol. 16 (1915) pp. 435-501. MR 1501024

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0091328-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society